Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
171 Doctors are Online

Had intercourse after periods. Took postinor2. Had no vomiting or nausea. Chance of pregnancy?

hello, i wanted to ask about my case. my first day of cycle was 2nd of April. i had an unsafe sex with my bf on the 12th of April. he did pull out before he ejaculated tho, but as we know that precum does have live sperm as well, so around 4 hours after, i took postinor2, both tablet in once. i read in a lot of article, we supposed to feel nausea or vomiting. well, in my case, i dont feel a thing. i feel normal. too normal. this is my first time taking this tablets. is this a normal thing? do i have to worry about me getting pregnant? when do you think i will get my period again? and when am i suppose to get a pregnancy test, incase?
Asked On : Tue, 16 Apr 2013
Answers:  1 Views:  12
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
OBGYN 's  Response
Mar 2013
Thanks for your query.
It is not necessary to experience nausea and vomiting with the pill, though it is a common side effect.
Also, with the intake of emergency contraceptives, your normal period might be preponed or postponed by a week or more.
You might also experience irregular spotting / bleeding anytime in between.
You should take a pregnany test if you do not have your normal period 4 weeks after the episode of unprotected sex.
Take care.
Answered: Thu, 27 Jun 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor